Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 612862, 11 pages
http://dx.doi.org/10.1155/2015/612862
Research Article

A Convergence Study of Multisubdomain Schwarz Waveform Relaxation for a Class of Nonlinear Problems

School of Science, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China

Received 17 March 2015; Revised 16 June 2015; Accepted 7 July 2015

Academic Editor: Kyandoghere Kyamakya

Copyright © 2015 Liping Zhang and Shu-Lin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Gander, “A waveform relaxation algorithm with overlapping splitting for reaction diffusion equations,” Numerical Linear Algebra with Applications, vol. 6, no. 2, pp. 125–145, 1999. View at Publisher · View at Google Scholar · View at Scopus
  2. D. S. Daoud, “Overlapping Schwarz waveform relaxation method for the solution of the forward-backward heat equation,” Journal of Computational and Applied Mathematics, vol. 208, no. 2, pp. 380–390, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. D. S. Daoud and I. Caltinoglu, “Overlapping Schwarz waveform relaxation method for the solution of the reaction-diffusion equation,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 1153–1164, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. E. Giladi and H. B. Keller, “Space-time domain decomposition for parabolic problems,” Numerische Mathematik, vol. 93, no. 2, pp. 279–313, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. M. J. Gander and A. M. Stuart, “Space-time continuous analysis of waveform relaxation for the heat equation,” SIAM Journal on Scientific Computing, vol. 19, no. 6, pp. 2014–2031, 1998. View at Publisher · View at Google Scholar · View at Scopus
  6. S.-L. Wu, C.-M. Huang, and T.-Z. Huang, “Convergence analysis of the overlapping Schwarz waveform relaxation algorithm for reaction-diffusion equations with time delay,” IMA Journal of Numerical Analysis, vol. 32, no. 2, pp. 632–671, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. X.-C. Cai, “Additive Schwarz algorithms for parabolic convection-diffusion equations,” Numerische Mathematik, vol. 60, no. 1, pp. 41–61, 1991. View at Publisher · View at Google Scholar · View at Scopus
  8. X.-C. Cai, “Multiplicative Schwarz methods for parabolic problems,” SIAM Journal on Scientific Computing, vol. 15, no. 3, pp. 587–603, 1994. View at Publisher · View at Google Scholar
  9. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, Germany, 2001.